| Model Number |
U415034RX |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Of the reported 2 events, both lot numbers for the devices were provided, a manufacturing review will be performed.One sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.One sample was returned to the manufacturer for inspection/evaluation and material rupture was confirmed for the device.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model u415034rx pta balloon dilatation catheter allegedly experienced material rupture.These reports were received from various sources.Both events did involve patients with no reported patient injury.One patient is (b)(6) old, (b)(6) , and female; however, the second patients¿ weight, gender and age were not reported.